# SDR SCNA202104080017

- Difficulty date: April 5, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N836SY
- Make and model: Boeing 737-8
- Aircraft serial: 40251
- Aircraft time: 36,304 hours, 14,636 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING LDG APPROACH IN LAS, RECEIVED UNSAFE GEAR INDICATION ALONG W/ GPWS WARNING. EXECUTED GO AROUND AND RAN QRH , SECOND APPROACH WAS NORMAL.   PERFORMED PSEU BITE WITH NO EXISTING FAULTS AND NO FAULTS IN HISTORY REF FIM 32-09 TASK 801. AC IS OK FOR SERVICE. [WO# 59133 NR-3: DUE TO HISTORY OF GEAR LIGHT DISAGREE HISTORY PERFORM FIM TASK 32-30 TASK 816. PERFORMED FIM 32-30 TASK 816 WITH NO DEFECTS NOTED. OPS CHECKS NORMAL.]
